MAUDE Adverse Event Report: Biomet UK Ltd. CER BIOLOXD OPTION HD 36MM; Prosthesis, hip, semi-constrained, metal/ceramic/polymer

Biomet UK Ltd. CER BIOLOXD OPTION HD 36MM; Prosthesis, hip, semi-constrained, metal/ceramic/polymer
Catalog Number 650-1057
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient reported ongoing extreme pain and swelling after the revision.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cer option type 1 tpr sleve +6; item number# 650-1068; lot number # 3213292 palacos cement x2; item number# 5036966; lot number # 96771058, g7 osseoti 4 hole shell 54mm f; item number# 110010245; lot number # 65915577, echo hip fx lat femoral 9mm; item number# 12-151409; lot number # 65993051, versys stem centralizer; item number# 7859-10; lot number # 65918413, 36mm i.D.Size f neutral liner; item number# 30103606; lot number # 67675158.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
CER BIOLOXD OPTION HD 36MM
Common Device Name
Prosthesis, hip, semi-constrained, metal/ceramic/polymer
Manufacturer (Section D)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50190642
Report Number3002806535-2026-00303
Device Sequence Number20363931
Product Code LZO
UDI-Device Identifier00887868271397
UDI-Public(01)00887868271397(17)350513(10)3236263
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number650-1057
Device Lot Number3236263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative.
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexFemale
Patient Weight170 LB